Bulletin of the American Mathematical Society

On the triangulation of manifolds and the Hauptvermutung

R. C. Kirby and L. C. Siebenmann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 742-749.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530633

Mathematical Reviews number (MathSciNet)
MR0242166

Zentralblatt MATH identifier
0189.54701

Citation

Kirby, R. C.; Siebenmann, L. C. On the triangulation of manifolds and the Hauptvermutung. Bull. Amer. Math. Soc. 75 (1969), no. 4, 742--749. https://projecteuclid.org/euclid.bams/1183530633


Export citation

References

  • 1. F. T. Farrell, Thesis, Yale University, New Haven, Conn., 1967.
  • 2. F. T. Farrell and W. C. Hsiang, Manifolds with π1 = Z x αG (to appear).
  • 3. M. W. Hirsch, On non-linear cell-bundles, Ann. of Math (2) 84 (1966), 373-385.
  • 4. W. C. Hsiang and J. L. Shaneson, Fake tori, the annulus conjecture and the conjectures of Kirby, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 5. R. C. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. (2) 90 (1969).
  • 6. R. C. Kirby, Announcement distributed with preprint of [5], 1968.
  • 7. R. C. Kirby and L. C. Siebenmann, A triangulation theorem, Notices Amer. Math. Soc. 16 (1969), 433.
  • 8. R. C. Kirby, L. C. Siebenmann and C. T. C. Wall, The annulus conjecture and triangulation, Notices Amer. Math. Soc. 16 (1969), 432.
  • 9. R. K. Lashof, Lees'immersion theorem and the triangulation of manifolds, Bull. Amer. Math. Soc. 75 (1969), 535-538.
  • 10. R. K. Lashof and M. Rothenberg, Triangulation of manifolds. I, II, Bull. Amer. Math. Soc. 75 (1969), 750-754, 755-757.
  • 11. J. A. Lees, Immersions and surgeries of topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534.
  • 12. C. P. Rourke and B. J. Sanderson, On the homotopy theory of ∆-sets (toappear).
  • 13. L. C. Siebenmann, On the homotopy type of compact topological manifolds, Bull. Amer. Math. Soc. 74 (1968), 738-742.
  • 14. D. P. Sullivan, On the hauptvermutung for manifolds, Bull. Amer. Math. Soc. 63 (1967), 598-600.
  • 15. C. T. C. Wall, Surgery on compact manifolds, preprint, University of Liverpool.
  • 16. C. T. C. Wall, On homotopy tori and the annulus theorem, Proc. London Math. Soc. (to appear).
  • 17. R. C. Kirby and L. C. Siebenmann, For manifolds the Hauptvermutung and the triangulation conjecture are false, Notices Amer. Math. Soc. 16 (1969), 695.